# SDR VJ9800120

- Difficulty date: February 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47378
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Nut Plate Strip
- Part number: 591082011
- Condition: Corroded
- Location: Bs 446
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUT PLATE CONNECTOR STRIP CENTER FLOOR PANEL AT FS 446 CORRODED BEYOND LIMITS.  REMOVED AND REPLACED NUT PLATE CONNECTOR STRIP IAW DC9 SRM 51-30-2.
